TITLE

Immunosuppressants

PUB. DATE
December 2011
SOURCE
Reactions Weekly;12/3/2011, Issue 1380, p26
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of a 35-year-old man who developed sleep apnoea while undergoing immunosuppresion following bilateral lung transplantation.
ACCESSION #
70090188

 

Related Articles

  • Adalimumab.  // Reactions Weekly;8/28/2010, Issue 1316, p6 

    The article describes the case of a 45-year-old woman who developed dermatomyositis during long-term treatment with adalimumab for severe rheumatoid arthritis.

  • Immunosuppressants.  // Reactions Weekly;3/27/2010, Issue 1294, p22 

    The article describes the case of a 58-year-old woman who developed pulmonary mucusa-associated lymphoid tissue (MALT) lymphoma during post-transplant immunosuppression with tacrolimus, ciclosporin, methylprednisolone and prednisolone.

  • Tocilizumab.  // Reactions Weekly;1/12/2013, Issue 1434, p61 

    The article describes the case of a 50-year-old man who developed septic arthritis while receiving tocilizumab.

  • Immunosuppressants.  // Reactions Weekly;12/8/2012, Issue 1431, p24 

    The article describes the case of a 5-year-old heart transplant recipient who developed BK virus nephropathy after receiving immunosuppressants, which included methylprednisolone, mycophenolate mofetil, tacrolimusa and sirolimus.

  • Immunosuppressants.  // Reactions Weekly;12/8/2012, Issue 1431, p25 

    The article describes eight cases of Burkitt's post-transplant lymphoproliferative disorder (PTLD) that developed while patients were receiving immunosuppression including ciclosporin, tacrolimus, mycophenolate mofetil, azathioprine, and/or prednisolone.

  • Mizoribine/prednisolone.  // Reactions Weekly;8/13/2011, Issue 1364, p33 

    The article describes the case of a 70-year-old woman who developed bacterial endocarditis and heart failure while receiving treatment with prednisolone and mizoribine.

  • Immunosuppressants.  // Reactions Weekly;10/8/2011, Issue 1372, p20 

    The article describes the cases of two patients who developed Cryptococcus neoformans infections during immunosuppressant drug therapy for ulcerative colitis (UC).

  • Ciclosporin.  // Reactions Weekly;10/8/2011, Issue 1372, p13 

    The article describes the cases of two male renal transplant recipients who developed sebaceous hyperplasia while receiving ciclosporin and were successfully treated with isotretinoin.

  • Ciclosporin.  // Reactions Weekly;10/8/2011, Issue 1372, p13 

    The article describes the case of a man with acute myeloid leukaemia who underwent bone marrow transplantation and developed thrombotic thrombocytopenic purpura during treatment with ciclosporin.

  • Tocilizumab.  // Reactions Weekly;2/25/2012, Issue 1390, p39 

    The article describes the cases of three patients who developed either interstitial lung diseaseor drug hypersensitivity after reinitiating treatment with tocilizumab for active rheumatoid arthritis.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics